# SDR SWAA990060

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AB
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ON PRESSURIZATION PANEL ILLUMINATED ON DESCENT.  ALTERNATE FAILED TO TAKE OVER RIGHT AWAY.  REGAINED CONTROL IN MANUAL AND THEN TRIED ALTERNATE AGAIN AND IT  WORKED IN ALTERNATE.  REMOVED AND REPLACED NR 1 PRESSURE CONTROLLER PER M/M.  GROUND CHECKS  GOOD PER M/M.
